# SDR COMA0660159

- Difficulty date: February 18, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 16,892 hours, 15,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5011 - DURING YUL APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT-  MAINTENANCE ACTION PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
